# SDR DALA2020121504099

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64884
- Aircraft time: 5,575 hours, 2,155 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Seat 24e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER FLOTATION EQUIPMENT-PASSENGER LIFE VESTS MISSING 24E.  INSTALLED LIFE VEST, COVER, AND SEALED.
